# SDR SWAA2025092316594

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 14,010 hours, 6,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AREA EMERGENCY LIGHT INOPERATIVE.   R & R THE POWER SUPPLY BATTERY PACK IAW AMM 33-51-06 AND OPS CHECK GOOD.
